Alert archive / New Mexico / Flash Flood Warnings in 2016

Flash Flood Warning 30, NWS Albuquerque, NM

August 7, 2016McKinley County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 7, 2016, 7:22 PM MDT for McKinley County, New Mexico. It was in force for 113 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2016, 7:22 PM MDT (01:22 UTC)
Expired
Aug 7, 2016, 9:15 PM MDT
In force
113 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County McKinley County, NM

The radar

The Albuquerque radar (KABX), 176 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 7:36 PM MDTFLASH FLOODBlack Rock, NMWATER OVER STATE HIGHWAY 53

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2016-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2016-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
2755 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

846 
WGUS55 KABQ 080122
FFWABQ
NMC031-080315-
/O.NEW.KABQ.FF.W.0030.160808T0122Z-160808T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
722 PM MDT SUN AUG 7 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN MCKINLEY COUNTY IN WEST CENTRAL NEW MEXICO...

* UNTIL 915 PM MDT
    
* AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM PRODUCING VERY HEAVY RAIN AROUND ZUNI PUEBLO. UP TO
  TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY
  WITHIN GALESTINA CANYON...KNIFEHILL CANYON...ALONG ROUTE 8 AND
  9...AND HIGHWAYS 53...36...AND 602.

* LOCATIONS IMPACTED INCLUDE...
  ZUNI PUEBLO AND BLACK ROCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3519 10870 3496 10864 3496 10888 3510 10888

$$

GUYER
3 follow-up statements
705 
WGUS75 KABQ 080201
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
801 PM MDT SUN AUG 7 2016

NMC031-080315-
/O.CON.KABQ.FF.W.0030.000000T0000Z-160808T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKINLEY-
801 PM MDT SUN AUG 7 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
SOUTHWESTERN MCKINLEY COUNTY...

AT 758 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING AROUND
ZUNI PUEBLO AND BLACK ROCK. RADAR ESTIMATED UP TO THREE INCHES OF
RAIN HAVE ALREADY FALLEN. SERIOUS FLOODING WILL OCCUR WITHIN
GALESTINA CANYON...ROUTES 8 AND 9...ACROSS HIGHWAYS 53...36...AND
602.

LOCATIONS IMPACTED INCLUDE...
ZUNI PUEBLO AND BLACK ROCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

LAT...LON 3519 10870 3496 10864 3496 10888 3510 10888

$$

GUYER
900 
WGUS75 KABQ 080251
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
851 PM MDT SUN AUG 7 2016

NMC031-080315-
/O.CON.KABQ.FF.W.0030.000000T0000Z-160808T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKINLEY-
851 PM MDT SUN AUG 7 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
SOUTHWESTERN MCKINLEY COUNTY...

AT 850 PM MDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A
THUNDERSTORM OVER ZUNI PUEBLO AND BLACK ROCK. RADAR HAS ESTIMATED UP
TO THREE INCHES OF RAIN HAS ALREADY FALLEN.

LOCATIONS IMPACTED INCLUDE...
ZUNI PUEBLO AND BLACK ROCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

LAT...LON 3519 10870 3496 10864 3496 10888 3510 10888

$$

40
377 
WGUS75 KABQ 080311
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
911 PM MDT SUN AUG 7 2016

NMC031-080321-
/O.EXP.KABQ.FF.W.0030.000000T0000Z-160808T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKINLEY-
911 PM MDT SUN AUG 7 2016

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN MCKINLEY COUNTY WILL
EXPIRE AT 915 PM MDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3519 10870 3496 10864 3496 10888 3510 10888

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 5:37 PM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 7, 5:37 PM MDT, 1 hour 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
537 PM MDT SUN AUG 7 2016

.UPDATE...
Quick update to adjust tonight's PoP forecast. Models are not
handling the current convection very well. With much of the
convection across the east, raised PoPs there, and lowered them
across the northwest/north central areas where it appears the
drier air is making an impact. Updates already out.

34

&&

.PREV DISCUSSION...531 PM MDT SUN AUG 7 2016...
.AVIATION...
00Z TAF CYCLE
Used VCSH/VCTS for periphery impacts through mid evening and
tempo's with gusty wind to narrow in on the best chance for
impacts. Some of the storms will contain heavy rain but did not
project reduced vsby or cig. However, some mtn top obscd will
briefly occur. Most of the activity will be over by 06z. Repeat
performance expected on Monday. For now only VCSH for terminal
sites except nothing at FMN, TCC and ROW.

&&

.PREV DISCUSSION...346 PM MDT SUN AUG 7 2016...
.SYNOPSIS...
A bit of drying has set in today across the northwest third to
nearly half of New Mexico and roughly the northern quarter of the
state is a little quieter than Saturday in terms of shower and
thunderstorm activity, with the exception of the general vicinity
of Raton. There is significantly more activity farther south
across west central through east central New Mexico. The activity
may fill in a little across the north, but all of the forecast
area will, as is normally the case, see the activity largely
diminish late this evening and overnight. Shower coverage should
be less across most of the area Monday and Tuesday with possible
exception of portions of the area from the Gila region east to the
Sacramentos. Then Wednesday and Thursday should bring a marked
moisture and precipitation increase to at least western and
central portions of the state.

&&

.DISCUSSION...
Showers and storms will roam much of the fcst area at least a few
hours into the evening before the more or less usual marked
decrease. The currently somewhat less active northern fifth of
the state may fill in a bit early this eve however. Dewpoints
have dropped a couple to several degrees from Sat values of the
same time across approx the nw half of the state, so the
atmosphere is drying a bit now, though still plenty of juice to
fire up some storms. For the most part tho wetting footprints are
smaller near and north of interstate 40 compared to Sat.

The upper high will exert a little more influence and drying over
the state on Mon, decreasing the number and size of storms at
least a bit more so compared to today. Tue still looks to be
somewhat of a transition day as the upper high begins a temporary
retreat eastward and a west coast trough develops further,
allowing another surge of tropical moisture to begin a northward
push into the sw part of the state. Wed will bring a stronger and
more northerly extent of moisture advection as the upper high
center will be farther east of NM the trough still well west of
the state. In fact, the 12z GFS and NAM shows the PWAT at KABQ
increasing to around if not just above an inch and a third later
Wed, near record highs for the day. Did go ahead and increase
PoPs just a little bit more for Wed, but still feel a little
cautious about that as models are showing the greatest moisture
and QPFs generally near and espec west of the divide and in AZ.
Have some concern that as the trough comes closer late Wed and
Thu that wetting rain coverage may decrease significantly tho far
from totally to east of divide as often happens with a quick
transition to a more westerly flow. Still, with the likely
tropical contribution to this midweek moisture surge the area
between the central mtn chain and the divide should score at least
a respectable amount of rainfall, or greater. Backdoor front still
looks to proceed the exiting trough Fri into Sat, favoring the
eastern half or perhaps two thirds of the state for showers and
storms going into the weekend.

43

&&

.FIRE WEATHER...
Footprint of wetting rain will lessen and lessen each day through
Tuesday as the monsoon moisture plume weakens. Tropical remnants
should increase wetting storm footprints midweek as the moisture
plume becomes beefier. Some drying expected from NW to SE Thu/Fri
although a back door cold front should replenish lost moisture late
week with some impacts into the following weekend.

Wetting storms will tend to favor the the western and northern half
today...especially southwest half...rest of today into the overnight
hours.

Gusty outflow winds associated with storm cells will become stronger
stronger due to the drying expected Monday/Tuesday. Temperatures
will also warm...especially across western/central areas. More
seasonable RH levels are expected.

Models remain bullish with dragging remnant moisture from tropical
storm Earl turned Javier northward into the Southwest area
Wednesday/Wednesday night. Wetting rain footprints will increase.
This could be quite a 24 hr wetting rain event due to the
approaching Pacific trough. Residual impacts are expected on
Thursday as the trough ushers in drier air across the Four Corners
region during the afternoon. Residual heavy rain footprints would
remain across the southern and eastern half Thursday. Confidence is
pretty solid for this midweek wetting rain event although favor
western/central areas. Storms would tend to be faster moving thus
training an issue in terms of burn scar runoff.

Dried trend still captured in the models for western areas on
Friday. A moderately strong back door cold front is expected to
impact eastern and some central areas later Friday. This means
another round of larger wetting rain footprints favoring the NE
half. Typically these fronts get pushed further south and west than
models project several days out. Thus, decided to raise RH values a
little higher Saturday and to lesser degree Sunday across
western/central areas.

The weather pattern indicate moisture recycle mode storms late
weekend into early next week. There are some minor differences
between the ECMWF and GFS in terms of the deepening of the next
Pacific coast trough early next week. That would mean some
differences in how the Monsoonal moisture plume would flow
northward. Will be monitoring.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

34
Hazardous weather outlook, Aug 7, 5:56 AM MDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 AM MDT SUN AUG 7 2016

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
556 AM MDT SUN AUG 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL WITH POTENTIAL FOR
LOCALIZED FLASH FLOODING THIS AFTERNOON AND EVENING...MAINLY
ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SIGNIFICANT UPTICK IN THUNDERSTORM COVERAGE IS FORECAST FOR
WEDNESDAY INTO THURSDAY WITH LOCALLY HEAVY RAINFALL AND POTENTIAL
FOR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

11

In the hours before

Special weather statement, Aug 7, 3:34 PM MDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT SUN AUG 7 2016

NMZ527-530-072200-
UNION COUNTY-RATON RIDGE/JOHNSON MESA-
334 PM MDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL
400 PM MDT...

AT 334 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FOLSOM...OR 6 MILES NORTH OF DES MOINES...MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DES MOINES AND FOLSOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3690 10359 3670 10381 3689 10403 3700 10390
      3700 10386
TIME...MOT...LOC 2134Z 307DEG 16KT 3686 10382

GUYER
Special weather statement, Aug 7, 6:05 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT SUN AUG 7 2016

NMZ530-080030-
UNION COUNTY-
605 PM MDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
630 PM MDT...

AT 605 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTHWEST OF WHEELESS TO CLAYTON LAKE
STATE PARK. MOVEMENT WAS EAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLAYTON...CLAYTON LAKE STATE PARK...SENECA AND MOSES.

&&

LAT...LON 3646 10320 3663 10342 3695 10308 3694 10300
      3661 10300
TIME...MOT...LOC 0005Z 276DEG 13KT 3676 10302 3659 10329

GUYER
Special weather statement, Aug 7, 7:10 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
710 PM MDT SUN AUG 7 2016

NMZ530-080145-
UNION COUNTY-
710 PM MDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
745 PM MDT...

AT 709 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES NORTH OF BUEYEROS...OR 32 MILES SOUTHWEST OF CLAYTON...MOVING
EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL UNION
COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3609 10343 3609 10358 3614 10380 3617 10380
      3617 10382 3631 10380 3636 10338
TIME...MOT...LOC 0109Z 278DEG 15KT 3622 10369

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:05 PM MDTSpecial Weather StatementABQUnion25 min
Aug 7, 6:28 PM MDTAreal Flood AdvisoryABQUnion92 min
Aug 7, 6:41 PM MDTAreal Flood AdvisoryABQSanta Fe94 min
Aug 7, 6:47 PM MDTAreal Flood AdvisoryABQCibola, McKinley118 min
Aug 7, 7:10 PM MDTSpecial Weather StatementABQUnion35 min
Aug 7, 8:04 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe116 min
Aug 7, 8:13 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Aug 8, 12:21 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe114 min
Aug 8, 12:32 PM MDTAreal Flood AdvisoryABQCatron118 min
Aug 8, 12:43 PM MDTSpecial Weather StatementABQLos Alamos32 min
Aug 8, 1:24 PM MDTFlash Flood WarningABQLos Alamos, Sandoval, Santa Fe2 hr
Aug 8, 1:35 PM MDTAreal Flood AdvisoryABQSan Miguel115 min
Aug 8, 1:38 PM MDTFlash Flood WatchABQ57 hr
Aug 8, 1:40 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 8, 1:45 PM MDTSpecial Weather StatementABQ45 min
Aug 8, 1:59 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 8, 2:03 PM MDTAreal Flood AdvisoryABQSocorro117 min
Aug 8, 2:13 PM MDTSpecial Weather StatementABQMora32 min
Aug 8, 2:28 PM MDTFlash Flood WarningABQSandoval2 hr
Aug 8, 2:37 PM MDTAreal Flood AdvisoryABQColfax113 min
Aug 8, 2:41 PM MDTFlash Flood WarningABQCibola2 hr
Aug 8, 3:04 PM MDTAreal Flood AdvisoryABQRoosevelt116 min
Aug 8, 3:12 PM MDTFlash Flood WarningABQColfax, Union2 hr
Aug 8, 3:37 PM MDTSpecial Weather StatementABQBernalillo38 min
Aug 8, 3:40 PM MDTSpecial Weather StatementABQRio Arriba35 min
Aug 8, 3:48 PM MDTAreal Flood AdvisoryABQBernalillo117 min
Aug 8, 4:07 PM MDTAreal Flood AdvisoryABQBernalillo113 min
Aug 8, 4:13 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 8, 4:17 PM MDTAreal Flood AdvisoryABQRio Arriba118 min
Aug 8, 4:18 PM MDTSpecial Weather StatementABQQuay27 min
Aug 8, 4:23 PM MDTSpecial Weather StatementABQBernalillo37 min
Aug 8, 4:32 PM MDTAreal Flood AdvisoryABQColfax, Union118 min
Aug 8, 4:40 PM MDTSpecial Weather StatementABQUnion35 min
Aug 8, 4:41 PM MDTSpecial Weather StatementABQUnion34 min
Aug 8, 4:45 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 8, 4:58 PM MDTAreal Flood AdvisoryABQQuay2 hr
Aug 8, 5:01 PM MDTSpecial Weather StatementABQQuay29 min
Aug 8, 5:06 PM MDTAreal Flood AdvisoryABQUnion114 min
Aug 8, 5:16 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe, Torrance119 min
Aug 8, 5:31 PM MDTAreal Flood AdvisoryABQRio Arriba119 min
Aug 8, 5:34 PM MDTAreal Flood AdvisoryABQTaos116 min
Aug 8, 5:37 PM MDTAreal Flood AdvisoryABQQuay83 min
Aug 8, 5:42 PM MDTAreal Flood AdvisoryABQUnion2 hr
Aug 8, 5:45 PM MDTSpecial Weather StatementABQUnion30 min
Aug 8, 5:55 PM MDTAreal Flood AdvisoryABQSandoval80 min

Nearby

Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.